MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon ruptured.During the procedure, it was noted that the 2.0 x 60 x 150, 4f sterling balloon ruptured during post dilation prior to reaching nominal pressure.The procedure was completed with another of the same device.No complications reported.
 
Event or Problem Description
It was reported that the balloon ruptured.During the procedure, it was noted that the 2.0 x 60 x 150, 4f sterling balloon ruptured during post dilation prior to reaching nominal pressure.The procedure was completed with another of the same device.No complications reported.It was further reported that the target lesion was a moderately tortuous and moderately calcified vessel.The balloon ruptured upon first inflation for 2-3 seconds and was removed over guidewire.The patient's condition post procedure was good.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.There was a pinhole with scratch above distal marker.There was no other damage observed to the complaint device.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9371162
Report Number2134265-2019-14434
Device Sequence Number16821500
Product Code LIT
UDI-Device Identifier08714729859956
UDI-Public08714729859956
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0023287906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer11/11/2019
12/30/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/04/2019
01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1